# SDR UPS00233833

- Difficulty date: September 25, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 48,329 hours, 35,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 6 SLAT INNER SKIN CRACKED AROUND CTR FASTENER I/B OF ACTUATOR.  REPAIRED INNER SKIN IAW UPS EO B727-5750-3082.
